# SDR SWAA2025031003497

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 58,326 hours, 30,872 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE FELL OUT OF BOX<[01] REPACKED SLIDE INTO BOX PER 25-66-00. NO DEFECTS NOTED
